# SDR CA980814015

- Difficulty date: July 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Lever
- Part number: 7805011
- Condition: Failed
- Location: Flap Control
- Part time: 6,185 hours
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) EN ROUTE FLAPS FAIL CAUTION MESSAGE AFTER SELECTING FLAPS TO 8 DEGREES ON APPROACH.  FLAPS INDICATED EXTENDED.  REPLACED FLAP CONTROL POSITION LEVER..  PART TC:  5,470.
